Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have OCD. Taking salipax. Getting headache and suicidal thoughts. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
iam girl has 20 years old. i has ocd.i took salipax from two months. the second week was so hard
while the third was better after the third every thing was bad . pain in XXXXXXX and headache
eyes problems. cant up on my legs or set more than mibutes.
i cant think i feel hard to think like something makes me
hard to think. i feel i dun feel my body. i cant sleep good.
i wake up my eyes i cant open and feel pain in my head pain
in circular way even in my XXXXXXX it has from one week
suicidal thoughts came to me . although it hasnt became before medicine ever.
i was sick with ocd but i didnt care to die. and i tried to neglect the aide effecta
because i know i should love the medicine to makr the ocd go
but my friens from two days told me you are smaall
and in danger.
Posted Thu, 7 Mar 2013 in Mental Health
Answered by Dr. Sundar Gnanavel 12 hours later
Thanks for your query. OCD is a disorder characterised by repetitive thoughts or images or doubts that is usually followed by repetitive actions as well. Salipax is fluoxetine a standard drug for the disorder. It is a safe drug but the side effects include an initial increase in anxiety symptoms and headache as well as sleep difficulty. What is of concern to me is repeated suicidal thoughts. It is possible for severe depression to coexist with OCD. Hence I suggest meeting your psychiatrist again for evaluation of depress ion as well. If required the drug can be escalate d to higher dose as Salipax is also a drug for depression. Inpatient treatment can be considered since you have repeated self harm ideation.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor